# SDR SWAA2021083112272

- Difficulty date: August 27, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING ESCAPE HATCHES EMERGENCY EXIT LIGHTS INOP / R&R RT OVERWING ESCAPE HATCHES EMERGENCY EXIT LIGHTS BATTERY PER AMM 33-51-06 SEE TSR #2021005350 FOR PART EFFECTIVITY
